# SDR UIEA2020070761489

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 88,915 hours, 14,368 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7520002
- Part serial: 920414
- Condition: Malfunctioned
- Location: Trim Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST ALL TARGET TEMPS EXCEPT F/D. ALL TEMPERATURE ZONES INCREASING AND DECREASING ERRATICALLY.  REMOVED AND REPLACED MASTER TRIM AIR PRESSURE REGULATING AND SHUT OFF VALVE IAW AMM 21-61-08 & 1. MASTER TRIM AIR VALVE TRIPPING C/B. CLEARED
